Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant. Brown spotting. On duphaston. Why am I still bleeding?

Hi, my OB has confirmed that I am 5th week pregnand and the egg are in round shape about 1.1cm diameter. In my 6th week I ve spotted brown blood and in two days the blood is much more and a little red. After scanning, the egg is still there and My OB gave me duphaston for three times a day and after consume it for 2 days, I start having bad headache , a little nausea but the worst is the blood are still there, more reddier, like 2-3 days of period, and I m worried if I already loss my baby. I am 41 yrs old and this is my third. My last child is now turn 4 yrs old.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to the hormonal tablet Duphaston that your gynecologist has prescribed. The bleeding is suggestive of an early miscarriage. You can get serum HCG levels evaluated to confirm.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 6 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor